Minimal Surfaces in the Large.
Commentarii mathematici Helvetici, Tome 35 (1961), pp. 65-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1961__35_139208,
author = {Robert Osserman},
title = {Minimal {Surfaces} in the {Large.}},
journal = {Commentarii mathematici Helvetici},
pages = {65--76},
year = {1961},
volume = {35},
zbl = {0098.34904},
url = {http://geodesic.mathdoc.fr/item/CMH_1961__35_139208/}
}
Robert Osserman. Minimal Surfaces in the Large.. Commentarii mathematici Helvetici, Tome 35 (1961), pp. 65-76. http://geodesic.mathdoc.fr/item/CMH_1961__35_139208/